# SDR CALA0700070

- Difficulty date: February 17, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N16310
- Make and model: Boeing 7373T0
- Aircraft serial: 23361
- Aircraft time: 61,199 hours, 32,806 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN C-1 DOOR HANDLE CUTOUT IN FORWARD UPPER CORNER OF SKIN.  FILLER AND DOUBLER WERE INSTALLED IAW SRM 52-00-01.
